# SDR R61A201705010339

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 30,073 hours, 19,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Out Of Adjust
- Location: Door Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ARMING LEVERS ARE DIFFICULT TO PUSH DOWN. ADJUSTED 4 DOOR ARMING LEVERS IAW AMM 52-12-52.
